Birth Control

UAFwife
Lucky, Or something Wrong.. Paragard and No bleeding
by UAFwife
August 1, 2012 at 5:44 PM

Ive had the Paragaurd for little over 2-3 months, and I was wondering if its normal not to bleed on it at all.. Alot of people say their main side effect is bleeding and I just havent.. So Im wondering if something may be wrong

Replies

  • TeaHound
    August 7, 2012 at 6:26 PM
    Yes, many women. Complain that their periods r worse too. If ur concerned, definitly talk to ur dr. If not, b grateful!!! :-)
    I'm thinking abt getting a paragard, but I'm concerned abt the bad cramps and long periods i've had getting worse.
  • TeaHound
    September 16, 2012 at 1:28 PM
    If u dont mind, what did it turn out to be?
  • sprime
    by sprime
    September 18, 2012 at 11:42 PM

    Yes, please update us! We need to learn from you!!!

Birth Control

Active Posts in All Groups
More Active Posts
Featured Posts in All Groups
More Featured Posts
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN